MAUDE Adverse Event Report: EXACTECH, INC. TIBIAL INSERT FB SZ 3 RT 10MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. TIBIAL INSERT FB SZ 3 RT 10MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number TIBIAL INSERT FB SZ 3 RT 10MM
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cyst(s) (1800)
Date of Event 07/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case: (b)(6).As reported via legal documentation, this patient, a 62 year old male, is verified right ankle on (b)(6) 2018 and a right ankle revision on (b)(6) 2022, approximately 3 years and 11 months after their initial surgery.Postoperative diagnosis: painful right total ankle replacement, periprosthetic cyst underneath the talus.Inspection of the polyethylene demonstrated no evidence of fracture or delamination.The tibia and talar components were inspected and were stable.Patient was transferred to the recovery room in stable condition.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Serial#: (b)(4), category#: 350-22-43 - tibial insert fb sz 3 rt 10mm, serial number: (b)(4) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510k: k152217.Concomitants: serial#: (b)(4), category#: 350-02-03 - talar implant sz 3 rt, serial#: (b)(4), category#: 350-10-04 - ankle sz 4 locking clip, serial#:(b)(4), category#: 350-12-04 - tibial plate fb sz 4 rt.
 
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: serial#: (b)(4), category#: 350-02-03 - talar implant sz 3 rt, serial#: (b)(4), category#: 350-10-04 - ankle sz 4 locking clip, serial#: (b)(4), category#: 350-12-04 - tibial plate fb sz 4 rt.
 
Additional Manufacturer Narrative
H6, investigation-based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the patient pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.

Brand Name
TIBIAL INSERT FB SZ 3 RT 10MM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523782617
MDR Report Key16736571
Report Number1038671-2023-00678
Device Sequence Number15130904
Product Code HSN
UDI-Device Identifier10885862293275
UDI-Public10885862293275
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model NumberTIBIAL INSERT FB SZ 3 RT 10MM
Device Catalogue Number350-22-43
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer04/17/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0024-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale